# SDR UPS96821140

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1766-1790
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT FUSELAGE SKIN LT SIDE STA 1766 TO 1790 L10L AT LAP SEAM HAS CORROSION.  REMOVED CORROSION IAW DC8 SRM 51-1-8, MATERIAL LOSS EXCEED 20 PERCENT.  REMOVED DAMAGE IAW DC8 SRM 53-2-1, MATERIAL ID FOR REPAIRS ARE IAW DC8 53-5-3 FIG 1 AND 53-21-1.  FABD DOUBLERS AND FILLERS IAW SRM 51-1-8, INSTALLED REPAIRS WET WITH SEALER IAW 51-1-16, 51-1-17, 51-1-20D AND 51-1-20B.
